# SDR IPXA2025020189621

- Difficulty date: January 20, 2025
- Submitted: February 12, 2025
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 38,128 hours, 13,463 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586990
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR PANEL DAMAGE, P/N : 146T5869-90 PANEL NO : 252WFF (REPAIR). FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4. CONDITION CHECK IS SATISFACTORY. I.A.W AMM 25-57-05-404-006, AMM 25-58-01-404-005 AND AMM 25-58-04-404-015 REV.144 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL.  OSD: 2/7/2025
